I have taken tysabri for 4 months. Each time I take the infusion I feel like I have been hit by a mack truck and I can not walk at all! I can usually walk free of a can but a bit wobbly. Has anyone else experienced this?
I have been on Tysabri for 3 years. My experience with this drug is that I feel "withdrawals" as I approach my next infusion. The drug itself is apparently doing what it is supposed to. I do not expect renewed energy nor improvement of symptoms.
Each person is, just like MS itself, affected differently.
Keep your prescribing doctor informed of your "reactions and/or lack-thereof" to ensure that you are receiving the best care possible.
Remember that the main goal of any DMT is to slow down the progression of MS.
- Tysabri Information for Consumers
- Tysabri Information for Healthcare Professionals (includes dosage details)
- Side Effects of Tysabri (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 25 May 2011 • 10 answers
Posted 20 Sep 2011 • 2 answers
Posted 21 Oct 2013 • 1 answer
Can u tell me iam scared of tysabri and ms. I just went to urgent care my hand was getting numb and?
Posted 21 Oct 2013 • 2 answers
If Tysabri is working, why do I have to stop after 2 years? I am afraid of having my symptoms return
Posted 8 Jul 2014 • 3 answers